# SDR 96FDEA00976

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Corrosion
- Location: Bs 919
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON BELLFRAME AT STA 919 STR 48L TO 48R.  CLEANED OUT CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED DOUBLER PER SRM 53-30-00 FIG 8L, INSTALLED DOUBLER REPAIR PER SRM 53-30-00 FIG 8.
